# SDR SWAA2023062952126

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW PANEL WITH BMS4-23 TYPE II LOT 1525675-1 AND BMS5-107 CLASS 1 LOT AK2KP8383K-1 RESIN; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10 /2023. WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A.(2) AND TABLE 204; ALSO IAW BOEING DRAWING 144A5810 SHEET 130.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] VERIFIED CORRECTIVE ACTIONS 1 & 2.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] VERIFIED CURE SHEET ATTACHED.
